The Journal of Urban Mathematics Education (JUME) is a peer-reviewed, open-access, academic journal published twice a year. The mission of the journal is to foster a transformative global academic space in mathematics that embraces critical research, emancipatory pedagogy, and scholarship of engagement in urban communities. Here, the view of the urban domain extends beyond the geographical context, into the lives of people within the multitude of cultural, social, and political spaces in which mathematics teaching and learning takes place.

Dr. Robert M. Capraro and Texas A&M University have been appointed the new editor and chief and academic home, respectively, of the Journal of Urban Mathematics Education (JUME).

The former editor and chief, Dr. David Stinson, and associate editors, Dr. Alesia Mickle Moldavan and Dr. Susan Cannon, constitute the new editorial board and will be working closely with Dr. Capraro and his editorial team to ensure a smooth and successful transition to Dr. Capraro and his team. Their first issue will be Vol. 12, No. 1 Spring/Summer 2020.

Submissions of new manuscripts for publication consideration may be submitted (immediately) as they have been in the past through the Open Journal System (OJS) online submission process. We look forward to receiving your manuscript submissions for publication consideration. Dr. Capraro may be contacted directly at: JUME@TAMU.EDU.

Please check the JUME website periodically for more updates as JUME transitions from Georgia State University to Texas A&M University.

ISSN 2151-2612